It is currently Sun Aug 20, 2017 1:25 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Jan 10, 2012 4:54 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jan 04, 2012 10:41 am
Posts: 9
Hi all,

I'm just wondering if anyone else has (or is currently) experiencing this possible symptom of Sub withdrawal. I have had spastic bladder, which makes me feel like I have to urinate, every evenng and night for the past three nights. I do not actually have to urinate about 75 percent of the time I experience the strong urge. I am on day 10 of suboxone withdrawal, and this particular symptom did not appear until around day seven. It is very uncomfortable and frustrating, and makes it even more difficult to sleep. I'm a 29-year-old female. I have never had this happen, and wonder if it might be a result of urinary retention from the withdrawal, or just another part of my body going haywire. Please respond if you have any experience with this, and if you know of any possible remedies.

Thanks for reading.
Sara


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 10, 2012 5:54 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey sbear,

When I quit Suboxone, my whole freakin' body went spastic!! Spastic arms, legs, bladder......pooper machine ( I can't remember the name), Oh Yeah, Bowels.....spastic bowels!

For many of us, when we quit opiates, our nervous systems go completley ape shit (I think "ape shit" is the technical term for it. :lol: ). The only thing that I found to help with the nervous system issue was Clonidine. It's a blood pressure medication that is prescribed "off label" for opiate wd. It helps to calm the Sympathetic Nervous System and it has a sedative effect as well, a nice bonus if you're having trouble sleeping. You need to go see your doctor and get your blood pressure checked before getting any Clonidine. If your blood pressure is OK, tell your doctor you're in opiate wd and ask for some Clonidine. I took .1mg twice daily, yeah .1mg.

Because of Suboxone's long half life, it sometimes takes a while for ALL of the symptoms of wd to appear. I see you're at day 10 off of Suboxone, first of all, Congratulations!! Next, many of us have noticed that the wd peaks anywhere between day 7 thru day 10. Mine peaked on day 10.

If you notice this particular symptom of yours not improving, you should go see your doctor, there may be something else going on?

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 10, 2012 6:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Sounds like it might be a UTI. You might consider going to see your family doctor so they can check your urine. You may need antibiotics.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Jan 11, 2012 12:35 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Dec 19, 2011 8:46 pm
Posts: 158
Well I always get this when I quit using opiates. It is worsened at night because you lay there feeling a bladder urge and get up to pee and nothing and sitting there trying to expel urine makes it worse. THE BELOW IS THE ANSWER. Even if you don't have a UTI,(altho it could be that but either way) it works for the symptoms you speak of. It is inexpensive and can be purchased at any OTC pharmacy, walmart etc... 4 or 5 dollars at most. It have something in it that is an analgesic and like an aspirin helps a headache this helps those spasms. I got the below info from drugs.com

What is Pyridium?

Pyridium is a pain reliever that affects the lower part of your urinary tract (bladder and urethra).

Pyridium is used to treat pain, burning, increased urination, and increased urge to urinate. These symptoms are usually caused by infection, injury, surgery, catheter, or other conditions that irritate the lower urinary tract.
Pyridium will treat the symptoms of a urinary tract infection, but this medication does not treat the actual infection. Take the antibiotic that your doctor prescribes to treat your infection.
Pyridium may also be used for purposes other than those listed.

oh yeah drink drink and then drink some more. Cranberry Juice is good actually even better than water. One word of asvice use panty-liners. There is something orange in that pill that will stain all your tightie whities.

_________________
Wishing you the best in love and life. Finallyachance.


Top
 Profile  
 
 Post subject: Thank you!
PostPosted: Wed Jan 11, 2012 8:48 am 
Offline
Average Poster
Average Poster

Joined: Wed Jan 04, 2012 10:41 am
Posts: 9
Hi all,

Thanks SO much for all of the valuable information. I did, actually, suffer a bladder infection prior to this. The pain and cloudy urine went away and I got ree-checked and the infectiion was cleared. Days later, this symptom appeared alone, and did not feel like the usual "urge to go" that comes along with a UTI (I've had many). However, if it returns, I will know what to do thanks to you guys! In good news, last night I slept for a sound 7 hours without waking. Additionally, I had NO symptoms last night...no leg aches, no insomnia, and no spastic bladder. This is now my third "good day" in a row, and my first good night. Could I have come out of the darkness at only 11 days?

Thanks again!

Sara


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group